# SDR SWAA2022020115332

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737
- Aircraft serial: 34951
- Aircraft time: 39,366 hours, 23,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT GALLEY SERVICE DOOR; LOWER PAN HAS CRACKED ATTACH ANGLES. / R&R PAN AS PER AMM 52-41-31.
